# SDR P5CA2017110400370

- Difficulty date: November 4, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 11,430 hours, 3,198 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964961
- Part serial: 753
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AS THE LEFT PACK WAS ON,  DUCT PRESSURE DROPPED TO 10 PSI,  RT BLEED SWITCHED OFF.  REMOVED AND REPLACED THE LT PACK FLOW CONTROL AND SHUTOFF VALVES, LT PACK OPS CHECKED NORMAL,  PTC BITE CHECKED OK IAW AMM 21-51-1/401.
